After 2 weeks of taking spiriva. Woke one morning with a 1/8" wide arc of blood around 1/2 the iris of my eye. I have stopped taking it but dr. doesn't think it was the spiriva. Since I never had that happen before and spiriva was the only new thing added-I think it was. I am 66 with aging eyes anyways, don't want to take a chance. What do you think??
I agree with the dr. Spiriva does not have this as a side effect. These little hemorrhages into the eye are fairly common. The tiny blood vessels in the eye are fragile and they can happen spontaneously. I have had this happen to me, exactly like you said, waking up in the morning to find it. I don't take anything like spiriva. The blood will resorb and the redness will go away.
- Spiriva Information for Consumers
- Spiriva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spiriva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2010 • 2 answers
HIV Infection - I have recently started hiv meds for first time since testing positive 10 years ago?
Posted 13 May 2012 • 2 answers
Posted 14 Feb 2014 • 1 answer
Posted 15 Dec 2014 • 1 answer
HIV Infection - I have had given since 2004 I'm afraid to take THE meds. I keep getting the RED eye?
Posted 4 Oct 2016 • 0 answers